Bogomolov instability of higher rank sheaves on surfaces in characteristic p.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 529-538
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Bogomolov instability, sheaves on surfaces, characteristic, Frobenius morphism, ample divisor
@article{MAN_1995__301_4_165306,
author = {G. Megyesi},
title = {Bogomolov instability of higher rank sheaves on surfaces in characteristic p.},
journal = {Mathematische Annalen},
pages = {529--538},
year = {1995},
volume = {301},
number = {4},
zbl = {0820.14028},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165306/}
}
G. Megyesi. Bogomolov instability of higher rank sheaves on surfaces in characteristic p.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 529-538. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165306/